MAUDE Adverse Event Report: LIVANOVA USA, INC. LEAD MODEL 302

LIVANOVA USA, INC. LEAD MODEL 302
Model Number 302-20
Medical Device Problem Codes Fracture (1260); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was seen with high impedance after a recent battery replacement.The patient had x-rays taken.No known relevant surgical intervention has occurred to date.No other relevant information has been received to date.
 
Event or Problem Description
Further update by the treating physician revealed that there was no reported trauma to device area or manipulation.Patient underwent lead replacement surgery.No other relevant information has been received to date.
 
Event or Problem Description
Additional information received noting that the patient was brought back into surgery.The surgeon re-inserted the lead pin and performed a system diagnostic, and the impedance was within normal limits.The patient was then seen again afterwards with high impedance, so the physician now assumes that there is a lead break.The patient has been referred for a lead revision.No known lead revision has occurred to date.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
B5, corrected data: the initial report was inadvertently submitted without providing the assessment of provided x-rays.This field has been updated to the date of this correction submission for the purposes of this report.
 
Event or Problem Description
Ap chest x-rays were received and reviewed.The x-rays were provided after a report of a high impedance error was received after running system diagnostics.Generator placement was observed to be according to labeling, with the generator sitting below the clavicle in the left chest.Based on the images provided, the feedthrough wires appear to be intact, and the lead pin does appear to be fully inserted past the second connector block.The entire portion of the lead could not be visualized, and strain relief loops and bends could not be assessed.Tie-downs were not visible due to the scope of the images provided.A portion of the lead was visualized to be behind the generator.The visible portions of the lead were assessed for fracture and discontinuities; however, none were noted.While there are no sharp angles, there does appear to be some looping of the lead adjacent to the generator and connector pin.The lead is not fractured.Based on the x-rays received, the cause of the high impedance could not be determined; however, any fractures or microfractures on the portions of the lead that were not visible cannot be ruled out.No other relevant information has been received by the manufacturer to date.

Brand Name
LEAD MODEL 302
Common Device Name
LEAD
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics boulevard
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key24568059
Report Number1644487-2026-10315
Device Sequence Number8384573
Product Code LYJ
UDI-Device Identifier05425025750092
UDI-Public05425025750092
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/03/2005
Device Model Number302-20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/11/2026
04/14/2026
05/07/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/06/2026
05/07/2026
06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale